Indexed metadata

A proof of a conjecture of Lev

Mario Huicochea

Source record

Source: Crossref

Published: Oct 25, 2018

DOI: 10.1142/s1793042118501543

Open original source ↗

Source abstract

We say that a set of the form [Formula: see text] for some [Formula: see text] is an interval. For a nonempty finite subset [Formula: see text] of [Formula: see text] and [Formula: see text], Vsevolod Lev proved in [Optimal representations by sumsets and subset sums, J. Number Theory 62(1) (1997) 127–143] some results about the existence of long intervals contained in the [Formula: see text]-fold iterated sumset of [Formula: see text]. Furthermore, in the same paper, he proposed a conjecture [Optimal representations by sumsets and subset sums, J. Number Theory 62(1) (1997) 127–143, Conjecture 1], see also [V. Lev, Consecutive integers in high-multiplicity sumsets, Acta Math. Hungar. 129(3) (2010) 245–253, Conjecture 1]. Lev proved some particular cases of his conjecture, and he showed that these few cases have important applications. In this paper, we prove his conjecture.

Evidence graph

No public relationships recorded yet.

Integrity note: This page is a factual metadata record created by deterministic ingestion. It is not a claim that the work moves a mathematical frontier or has been independently verified.